I guess I inducted 8mg of subutex a little early.. I took the pill before I started to feel the WD Symptoms. I have been taking 10 norcos a day. Every morning I would take one to feel normal. If I dont take one I would feel like ********************, my head would hurt, lazy cant move etc. etc

6 days ago I woke up in the morning feeling like ******************** so I popped a 8mg of subutex.. started off feeling normal.. kind of liking it totally forgot about norcos few hours later started to feel sick. felt like I took too many norcos (dizzy/nausea)


Today would be my 6th day of 8mg.. and every time I take it I don't feel normal I feel a little sick (dizzy/nausea) not as bad as the first day. I felt weird.. but Today I puked again.
The last 2 days I've been breaking the pills up in 2 4mg taking one in the morning around 10ish ad at night around 5ish

what should i do? should start over? HELP HELP

thanks